# SDR DU4R2007053

- Difficulty date: January 28, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN SPLICE AT BS 1400 S-29L TO 30 IN AFT CARGO COMPARTMENT.  FABRICATED AND INSTALLED SKIN SPLICE 36.0" BY 4.0" FROM 7075-T6 .071" IAW B757 SRM 51-40-02 AND BAC146N8522.
